Thread: B6 toxicity?
01-25-2005, 06:22 PM #1
What up bros.
Ive been on my cycle for a month now and have taken 200 mg of B6 ed. Today my palms started turning bright red and it felt like blood was flooding to my hands.. There isnt much pain at all, just discomfort and discoloration. There is also slight numbness and tingling. Is this due to the B6 and if so should i take a lower dosage? Thanks bros
01-25-2005, 06:27 PM #2
You know I have been taking B6 for the past 2 weeks, and have what looks like a tan (just more red). I had not concluded until reading your post however, where my color was coming from. Anyone else noticed a (slight) color change on B6?
01-25-2005, 06:31 PM #3
Yea i know levels of B6 higher than 200mg ed can cause neural problems, paricularly in the outer extremities (hands/feet) but i dont know if i should decrease my intake to 50 or 100mg ed to stop the swelling and numbness, or just stop taking B6 altogether until the symptoms subside. Also, i have not read anything about b6 toxicity causing discoloration and swelling, which is what im experiencing, but my hands are whats bothering me so i figured its the B6....
Last edited by DCL; 01-25-2005 at 06:34 PM.
01-25-2005, 07:01 PM #4
You may want to either cut back on the B6 or not use it at all and get dostinex instead. 200mg ED of B6 is usually safe for most adults but some may see some sides of nuerological problems.......
VITAMIN B6 SIDE EFFECTS:
Large doses of vitamin B6 can cause neurological disorders and numbness. Deficiency of this vitamin can cause mouth and tongue sores, irritability, confusion, and depression.
VITAMIN B6 may cause tingling of the fingers or toes, reduced touch sensations, clumsiness or drowsiness. Consult your doctor if any of these effects persist or become severe. If you notice other effects not listed above, contact your doctor or pharmacist.
01-26-2005, 08:32 AM #5
im like the opposite , i been on deca /test and started getting tingles in my hands(numbness) in couple fingers, then i started taking b6 been taking it for past couple weeks at 300mg ed and the tingling went away, i thought it had something to do with it stopping (b6), after reading this, my theory is prob. wrong, must be something else that stopped it.
01-26-2005, 09:47 AM #6
no kidding..im on b-6 200mg a day and my hands have been going numb all the time when I am sleeping...weird...I guess Ill cut that out
01-26-2005, 11:31 AM #7
Every cycle I have run has given me the above mentioned "numbness and tingling" in my forearms and fingers. It only last a few minutes from time to time. I do wake up to find my arms asleep alot however. I have come to the conclusion that its all the extra mass keeping my blood from flowing like it should. I don't worry about it much cause it goes away. I have run B-6 during heavy Fina cycles and didnt have the problems you have mentioned so i dont know what to tell ya on that. The only thing i notice when running that much B-6 is my sweat smells like cheerios lol.
01-26-2005, 12:24 PM #8
ha dude, thats funny you said your sweat smells, i woke up this mornin', by the way im takin 300 mg ed. my girl rolled over, i said **** did you shower last night, she smelt my pillow and was like ill smell your pillow, it smelled so sour, it was disgusting, i threw that **** on the floor, gonna wash it later, is there any reason why the b6 does that. ?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)